# SDR ARWA980907

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Condition: Inoperative
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CONTROL WHEEL SWITCHES ON CAPT AND FO FOR LONGITUDINAL TRIM INOP.  ON PREFLIGHT SWAPPED TRIM ACTUATOR, REINSTALLED LOANER TRIM ACTUATOR, SYS OPS CHECK NORMAL IAW MM 27-43-0.
